# SDR NACA2016081100048

- Difficulty date: August 11, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- Aircraft time: 75,680 hours, 61,682 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE DOME CAP AT CENTER ON PRESSURE BULKHEAD CRACKED AT BS 1016, STRINGERS 7 AND 23R.  REPAIRED PRESSURE BULKHEAD IAW DRAWING 4-3234689378
